University of Illinois at Chicago
Browse
NestedHilbertSchemes_RyanTaylor.pdf (534.75 kB)

Irreducibility and singularities of some nested Hilbert schemes

Download (534.75 kB)
journal contribution
posted on 2024-04-03, 00:13 authored by Tim Ryan, Gregory Taylor
No description supplied

Funding

RTG: Algebraic and Arithmetic Geometry at the Univertsity of Illinois at Chicago | Funder: National Science Foundation | Grant ID: DMS-1246844

History

Citation

Ryan, T.Taylor, G. (2022). Irreducibility and singularities of some nested Hilbert schemes. Journal of Algebra, 609, 380-406. https://doi.org/10.1016/j.jalgebra.2022.05.037

Publisher

Elsevier

Language

  • en

issn

0021-8693

Usage metrics

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC